All Issues

Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 6, 2019, Pages 2261-2277                                                                DOI:10.11948/20190032
Geometrical analysis of a pest management model in food-limited environments with nonlinear impulsive state feedback control
Tongqian Zhang,Tong Xu,Junling Wang,Yi Song,Zhichao Jiang
Keywords:Integrated Pest Management (IPM), impulsive state feedback control, limited food environment, periodic solutions, stability.
      In this paper, a nonlinear impulsive state feedback control system is proposed to model an integrated pest management in food-limited environments. In the system, impulsive feedback control measures are implemented to control pests on the basis of the quantitative state of pests. Mathematically, an intuitive geometric analysis is used to indicate the existence of periodic solutions. The stability of periodic solutions is investigated by using Analogue of Poincar\''{e} Criterion. At last, numerical simulations are given to verify the theoretical analysis.
PDF      Download reader